# SDR DALA2022070104612

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 67,118 hours, 8,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 ERA 598076-14 SECTION II ACCOMPLISHED IN MSP. FOLLOW ON ACTION I S REQUIRED. CORRECTIVE ACTION: ERA 598076-14 SECTION II REPAIR IS TIME LIMITED TO 6 MONTHS. FUR THER DTE (DAMAGE TOLERANCE EVALUATION) IS REQUIRE FOR AIRCRAFT T O FLY BEYOND THIS LIMIT. (2299277)
